| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -9/+1/061 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.The lens had tore during injection/delivery into the eye.Intraoperatively the lens was removed with no patient injury.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.H6 - medical device problem code - 1494: progressive myopia claim#: (b)(4).
Additional Manufacturer Narrative
H6 - 4629 removed.Claim #733630.
Additional Manufacturer Narrative
B5: on (b)(6) 2024, the lens was replaced with a same model and length lens.This resolved the problem.H6: wos was not performed.Claim#: (b)(4).